# SDR WWMA9700042

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AIR CONDITIONING SYSTEM GAVE OFF A FOUL ODOR.  DEFERRED THE RIGHT AIR CONDITIONING SYSTEM IAW THE MEL 21-2.  OPERATIONAL CHECKS OF THE RIGHT AIR CONDITIONING SYSTEM WERE LATER PERFORMED, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT ANY FURTHER PROBLEMS.
